# SDR SIMA20190411003

- Difficulty date: April 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOOR PATH LIGHT STRIP IS INOP. C/A-COMPLETE: REMOVED AND REPLACED NR 3 FLOOR PATH LIGHT STRIP IAW AMM 33-50-12 (REF NRWC E705441 FOR OPERATIONAL TEST)
